# SDR SIMA200807902

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 8,175 hours, 7,260 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3731, CREW REPORTED UPON  REACHING TAKEOFF SPEED NOTED SMOKE SMELL IN THE COCKPIT.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.
